# SDR RAIA00409012

- Difficulty date: September 15, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 901 hours, 8,539 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Pitot Line
- Condition: Contaminated
- Location: Nr 1 Adc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PIT - ADC NR 1 FAIL INDICATION.  MAINTENANCE DRAINED WATER FROM PITOT SYSTEM DRAIN.
